Discussions By Symptom: Abdominal Pain

EBV with recurrent upper abdominal pain and constipation

Posted In: Abdominal Pain 0 Replies
  • Posted By: Anonymous
  • June 12, 2014
  • 02:38 AM

My daughter, 15 yrs old, has been diagnosed with EBV. The doctor says it has settled in her lymph nodes of her digestive system and is the cause of her recurrent abdominal pain and chronic constipation. He says if we wait a few months it will pass. In the meantime she is also suffering from an viral inner ear infection causing dizziness, nausea, noise sensitivity, tinitus, pressure headaches and occasional vomiting. She is taking zofran for the dizziness(which I suspect is exacerbating the constipation), prednisone for the inner ear problem, and now Miralax for the constipation. Both her family doctor and her pediatrician disagree with the GI about the EBV. Has anyone else had a problem with EBV that manifests itself in this way?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?